# SDR 08FDEA03966

- Difficulty date: September 22, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 53,973 hours, 12,076 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6762502
- Part serial: 354986
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, INBOARD FLAP VANE LOWER OUTBOARD HALF FOUND DELAMINATION, APPROXIMATELY 7 INCH BY 37 INCH.  REMOVED AND REPLACED AS PER AMM 27-50-22-4.   ADJUSTMENT AND TEST CARRIED OUT AS PER AMM 27-50-22-5 FOUND 'SATISFACTORY'.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
